RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1990, Volume 30, Number 4, Pages 557–569 (Mi zvmmf3281)  

On the solvability of plane-parallel problems in the theory of radiation transport

Yu. V. Knyazikhin

Tartu

Abstract: Numerical sequences are constructed for a fundamental problem in transport theory which converge to the largest eigenvalue with respect to an excess and a deficiency. Problems of the solvability of general boundary-value problems in plane-parallel geometry are studied on the basis of these results. The technique of the theory of operators which are positive with respect to a cone is used.

Full text: PDF file (1479 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1990, 30:2, 145–154

Bibliographic databases:

UDC: 517.958:536.71
MSC: Primary 45K05; Secondary 45C05, 82C70, 85A25
Received: 22.03.1989
Revised: 23.08.1989

Citation: Yu. V. Knyazikhin, “On the solvability of plane-parallel problems in the theory of radiation transport”, Zh. Vychisl. Mat. Mat. Fiz., 30:4 (1990), 557–569; U.S.S.R. Comput. Math. Math. Phys., 30:2 (1990), 145–154

Citation in format AMSBIB
\Bibitem{Kny90}
\by Yu.~V.~Knyazikhin
\paper On the solvability of plane-parallel problems in the theory of radiation transport
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1990
\vol 30
\issue 4
\pages 557--569
\mathnet{http://mi.mathnet.ru/zvmmf3281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1055818}
\zmath{https://zbmath.org/?q=an:0751.45004}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1990
\vol 30
\issue 2
\pages 145--154
\crossref{https://doi.org/10.1016/0041-5553(90)90090-F}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3281
  • http://mi.mathnet.ru/eng/zvmmf/v30/i4/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:140
    Full text:75
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021